# SDR DL76L991121

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Failed
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL ODOR COMING FROM FLOOR VENT IN COCKPIT.  FOUND SMELL COMING FROM THE CABIN FILE SERVER IN THE FWD E & E COMPT.  DISABLED ROCKWELL ENTERTAINMENT SYS ON NEXT LOG ITEM B777659002.  NO FURTHER SMELL NOTED.  C/B P-37K6 YCC-PAT VMOD PESC-VPTR WAS POPPING WHEN SMELL WAS FIRST NOTICED.  ITEM B777659002 DISABLED THE ROCKWELL SYSTEM C/BS CLAMP-ED AS FOLLOWED.  C/BS P--37 VC VCC FANS 4 VDU C/BS PANEL 36 ADV 1 AND 2 CLAMPED.  FWD SYS TO MCO.
